Normal view MARC view ISBD view

Mathematics of computation.

Published by : National Academy of Sciences-National Research Council, (Washington, D.C. :) Physical details: v. ; 26 cm. ISSN:0025-5718 Year: 1960
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Collection Call number Vol info URL Status Notes Date due Barcode
E-Journal E-Journal School of Theoretical Physics
Online journal http://www.ams.org/jourcgi/jrnl_toolbar_nav/mcom_all Not for loan Free digital archive for all articles in volumes older than five years.
Continuing Resources Continuing Resources School of Theoretical Physics
Fenian Street Stores
Journals Vol. 14, no. 69 (Jan. 1960)-v. 49, no. 180 (Oct. 1987). Not for loan Please consult Librarian for access to these volumes.

Title from cover.

Published: Washington, D.C. : National Academy of Sciences, National Research Council, Jan. 1960-; Providence, R.I. : For the National Academy of Sciences, National Research Council by the American Mathematical Society, -Apr. 1965; Providence, R.I. : American Mathematical Society, July 1965-

Supplements accompany some issues.

Also issued on microformats by UMI; published also in an online ed.

Also issued in online editions by the American Mathematical Society and JSTOR.

Also made available through: OCLC FirstSearch Electronic Collections Online.

Also issued online.

Vols. for 1960-Apr. 1965 issued by: Division of Mathematics, National Academy of Sciences, National Research Council; for July 1965- by: American Mathematical Society.

Vols. 1 (1943)-23 (1969). 1 v. (Includes index to the journal under its earlier titles.); v. 24 (1970)-43 (1984). 1 v.

There are no comments for this item.

Log in to your account to post a comment.